# SDR AALA202111181415

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 52,524 hours, 33,849 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT ENGINE - AFT ENGINE MOUNT LINK ATTACH FITTING ON TURBINE CASE HAS CHAFFING ON FORWARD AND AFT "EARS" INBOARD EAR. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
